RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1981, Volume 157, Pages 153–160 (Mi tm2398)  

Partial sums of the Taylor series of a bounded analytic function

K. I. Oskolkov


Full text: PDF file (609 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1983, 157, 165–172

Bibliographic databases:
UDC: 517.5

Citation: K. I. Oskolkov, “Partial sums of the Taylor series of a bounded analytic function”, Number theory, mathematical analysis, and their applications, Collection of articles. Dedicated to I. M. Vinogradov, a member of the Academy of Sciences on the occasion of his 90-birthday, Trudy Mat. Inst. Steklov., 157, 1981, 153–160; Proc. Steklov Inst. Math., 157 (1983), 165–172

Citation in format AMSBIB
\Bibitem{Osk81}
\by K.~I.~Oskolkov
\paper Partial sums of the Taylor series of a~bounded analytic function
\inbook Number theory, mathematical analysis, and their applications
\bookinfo Collection of articles. Dedicated to I.\,M.~Vinogradov, a~member of the Academy of Sciences on the occasion of his 90-birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1981
\vol 157
\pages 153--160
\mathnet{http://mi.mathnet.ru/tm2398}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=651764}
\zmath{https://zbmath.org/?q=an:0477.30002|0521.30002}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1983
\vol 157
\pages 165--172


Linking options:
  • http://mi.mathnet.ru/eng/tm2398
  • http://mi.mathnet.ru/eng/tm/v157/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:145
    Full text:82

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020